# SDR JJBA20210629007

- Difficulty date: June 29, 2021
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N21129
- Make and model: Emb EMB-145XR
- Aircraft serial: 145703
- Aircraft time: 44,165 hours, 27,437 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Flange
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 65 LOWER FLANGE AT STR 16L CORRODED. FRAME 65 LOWER FLANGE AT STR 16L BLENDED OUT OF LIMIT. CUT OUT ON FR65 LOWER FLANGE AT STR 16L REPAIRED.
